Research Repository

Stability of switched positive linear systems with average dwell time switching

Zhao, Xudong and Zhang, Lixian and Shi, Peng and Liu, Ming (2012) Stability of switched positive linear systems with average dwell time switching. Automatica, 48 (6). pp. 1132-1137. ISSN 0005-1098 (print) 1873-2836 (online)

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID25537, average dwell time, multiple linear copositive, Lyapunov function, stability, switched positive linear systems, control, switches
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Yimin Zeng
Date Deposited: 22 Jul 2014 01:50
Last Modified: 19 Aug 2014 04:48
URI: http://vuir.vu.edu.au/id/eprint/23413
DOI: 10.1016/j.automatica.2012.03.008
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar